A three-dimensional finite element model for the control of certain non-linear bioreactors
Not for data collection
Classifications
MinEdu publication type
A1
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Publication information
OKM publication type
A1
Category
Artikkelit ja abstraktit
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Refereed
Kyllä
Publication channel information
Title of journal/series
Mathematical methods in the applied sciences
ISSN (print)
0170-4214
ISSN (electronic)
1099-1476
ISSN (linking)
0170-4214
Publication forum ID
63028
Internationality
Yes
Detailed publication information
Publication year
2000
Journal/series volume number
23
Page numbers
357-377
Language of publication
English
Co-publication information
International co-publication
No